# SDR CA970326003

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-51C
- Engine: Pwa JT8D7B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192708
- Condition: Cracked
- Location: Nr 4 Flap
- Component: Boeing, 65192708
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION OF AD 90-07-05, SB 727-57-178R5 TO THE LH INBOARD FLAP AND #4 FLAP TRACK A CRACK WAS FOUND THAT EXTENDED AROUND THE ENTIRE BOLT HOLE. INSPECTION AS PER PART ONE OF SB, TRACK DID NOT HAVE THE REPAIR OR THE PREVENTIVE MODIFICATION INSTALLED. AREA OF CRACK WAS DISCOLORED INDICATING CRACK HAD BEEN THERE FOR SOME TIME. REPLACED.
